EconPapers    
Economics at your fingertips  
 

Games of Threats

Elon Kohlberg and Abraham Neyman ()

Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem

Abstract: A game of threats on a finite set of players, $N$, is a function $d$ that assigns a real number to any coalition, $S \subseteq N$, such that $d \left( S \right) = - d \left( N \setminus S \right)$. A game of threats is not necessarily a coalitional game as it may fail to satisfy the condition $d \left( \emptyset \right) = 0$. We show that analogs of the classic Shapley axioms for coaltional games determine a unique value for games of threats. This value assigns to each player an average of the threat powers, $d \left( S \right)$, of the coalitions that include the player.

Pages: 10 pages
Date: 2017-09
New Economics Papers: this item is included in nep-cdm, nep-cta, nep-gth, nep-hpe and nep-mic
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://ratio.huji.ac.il/sites/default/files/publications/dp710.pdf (application/pdf)

Related works:
Working Paper: Games of Threats (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp710

Access Statistics for this paper

More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().

 
Page updated 2021-03-01
Handle: RePEc:huj:dispap:dp710